# SDR DALA2023042003116

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N517DN
- Make and model: Airbus A320*
- Aircraft serial: 11078
- Aircraft time: 1,696 hours, 403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5017 SKIN DAMAGE ON FRAME 5 MAJOR REPAIR. CORRECTIVE ACTION: COMPLIED WITH ERA 608099-14. (2727274)
